Lorazepam Withdrawal and Tapering Help
Lorazepam is a short-acting benzodiazepine that can cause dependence and severe withdrawal symptoms that are both physical and psychological. Lorazepam can cause a reduction in brain mass and a caustive link has been found with Alzheimers. Its critical to taper Lorazepam slowly to minimize the severe withdrawal syndrome. Our NonProfit has been helping people withdraw safely for over 14 Years. Contact the Prescription Drug Experts for help!
What I realized right from the get-go is
that Point of Return is not throwing a sales pitch. What you’re
getting are people with the scars of experience, the dedication that
only comes from tested knowledge and the patience and wisdom of having
walked the walk themselves. Do you really want to trust someone who
hasn’t been there, done that? - Mark E. (Lorazepam)
It is estimated that dependence and withdrawals occur in one-third of individuals taking Lorazepam for longer than four weeks. Patients initially experience drastic relief from anxiety and insomnia then tolerance is typified by increased insomnia and reoccurring anxiety, often far worse than what they initially sought treatment for. Long-term use of Lorazepam can impair cognitive function and these deficits can persist for months after withdrawing. Like all benzodiazepines, Lorazepam impairs reaction time, vigilance, judgment, reasoning, speed and accuracy of information processing, coordination and learned tasks. Most are not aware of their reduced capacity or the fact that they are not functioning well in life. A gradual dose reduction is necessary for your safety and to minimize the potentially debilitating symptoms. Contact Us if you need help to taper off of Lorazepam or have questions.
Real Results for Lorazepam Dependency
The Point of Return Program is an in-home tapering program that allows you to gradually lessen the amount of Lorazepam while also implementing the use of all-natural, calming nutraceuticals to help ease symptoms. We eliminate Interaction items to help make Lorazepam withdrawal more comfortable. Our physician recommended schedules allow your doctor to taper you off Lorazepam correctly. The success of our program over the past 14 years is due to our unmatched service and unique mentoring approach. Lorazepam is dangerous to abruptly or rapidly stop and our program is a proven, viable, low-cost option to continue living your life while tapering. Read program FAQ page.
I AM FREE to Soar again, climb to New heights unknown, And All made possible by Point of Return, to whom I am forever grateful.
Eagle (New York) Lorazepam
Thank you. I am drug free thanks to Point of Return. I won't stop my effort to tell everyone about this wonderful group of selfless people.
Carol (Delaware) Lorazepam
I would not even want to think about where I would be if I had not been led to POR!! I am 6 months Ativan free and it is awesome!!
Robyn (N. Carolina) Lorazepam
Key Components of Our In-Home Program
Skilled Experts in Prescription Drugs guiding you throughout the process.
Professional, kind mentoring
Assessment at the onset to determine taper rates, potential interactions, etc.
*Nutraceuticals specially formulated to ease symptoms, these are utilized throughout the whole process
Unlike herbs and many vitamins, our nutraceuticals will not interact with any medications
- Information, advice and direction
24/7 discussion board with encouraging members and knowledgeable mentors
- Email and phone access at no charge
Recommendations for addressing symptoms such as gut problems, headaches, pain, etc.
- Experienced team of committed experts with over 14 years experience
Every person at Point of Return has a personal story with these drugs. You are never alone
866-605-2333 to Learn More or send us an
Break Free Today
At Point of Return, a 501(c)3 nonprofit, we have spent the last 14 years helping people taper off Lorazepam correctly. With customized taper rates and all natural nutraceuticals, our program allows you to control your symptoms
and properly come off Lorazepam, once and for all, from the comfort of your home.
Read program FAQs.
" The program works and you can take that to the bank! If you need to free yourself from the chains of drug dependence please do not hesitate as every day is precious. Take your life back. I did and I am
forever grateful. May you healing start today. Be Blessed!- Bobby (Florida, USA) Lorazepam
reach out for help
Lorazepam history and info
Lorazepam was patented in 1963 by Dr. Stanley Bell for Wyeth Laboratories and released onto the United States market in 1977. Lorazepam is a powerful short-acting benzodiazepine that carries a higher physical addiction and withdrawal
potential than other benzos.
The Substance Abuse and Mental Health Services Administrations report dated June 2, 2011 found, that due to the high addiction risk of Lorazepam, the number of benzodiazepine admissions nearly tripled between 1998 and 2008, yet overall treatment admissions increased only 11 percent. Emergency room visits involving benzodiazepines increased 41 percent from 1995 to 2002.
All benzodiazepines, including Lorazepam, have been linked to Alzheimer's Disease and dementia. The studies show that people using benzodiazepines for three months or longer are 50 percent more likely to develop dementia years later, when they are over age 65. The risk for those taking benzodiazepines longer than six months doubled the risk for the development of Alzheimer's.
Lorazepam inhibits the formation of new memories. Lorazepam appears to have a more profound adverse effect on memory than other benzodiazepines as it impairs both explicit and implicit memory. Explicit memory are intentional memories, such as studying for an exam, recalling an appointment, telephone numbers, etc. Implicit memories are created unconsciously and unintentionally, such as performing specific tasks: swinging a bat, walking, riding a bike, etc., without giving it thought. Implicit memories are more procedural whereas explicit are deliberate.
Long-term use of Lorazepam can impair cognitive function and these deficits can persist for months after withdrawing. Like all benzodiazepines, Lorazepam impairs reaction time, vigilance, judgment, reasoning, speed and accuracy of information processing, coordination and learned tasks. Most are not aware of their reduced capacity or the fact that they are not functioning well in life.
It is estimated that dependence and withdrawals occur in one-third of individuals taking Lorazepam for longer than four weeks. Patients initially experience drastic relief from anxiety and insomnia then tolerance is typified by increased insomnia and reoccurring anxiety, often far worse than what they initially sought treatment for.
A 2015-2023 Global Industry Analysis and Forecast report for the pharmaceutical industry stated that Benzodiazepines can be habit forming, generally used for short term basis and use should be considered as a last choice of treatment for panic attacks.
Lorazepam has a short serum half-life and is confined mainly in the vascular space (vessels that carry blood and fluids) and results in interdose withdrawal symptoms and next-dose cravings that reinforce psychological and physical dependence.
Lorazepam exerts its action on GABA-A, the most prevalent calming neurotransmitter of the human body that serves to control excitability, anxiety and fear. GABA (gamma-aminobutyric acid) is a critical regulator of essential body functions and with continued use Lorazepam down-regulates GABA. As tolerance to the drug occurs, fear, anxiety, insomnia and pain increase. Each dose increase will temporarily ease symptoms but the only way to regain normal GABA function is to recover from Lorazepam addiction.
*While great care has been taken in organizing and presenting the material throughout this website, please note that it is provided for informational purposes only and should not be taken as Medical Advice.
*Because prescription medications can cause severe withdrawal reactions, do not stop taking any medication without first consulting your physician. The decision to taper any medication should be discussed with your doctor and done with their consent and support. More...